Skip to main content
placeholder image

On the Complete Pivoting Conjecture for Hadamard Matrices of Small Orders

Journal Article


Download full-text (Open Access)

Abstract


UOW Authors


  •   Seberry, Jennifer
  •   Koukouvinos, Christos (external author)
  •   Lappas, E (external author)
  •   Mitrouli, Marilena (external author)

Publication Date


  • 2001

Citation


  • Seberry, J. R., Koukouvinos, C., Lappas, E. & Mitrouli, M. (2001). On the Complete Pivoting Conjecture for Hadamard Matrices of Small Orders. Journal of Research and Practice in Information Technology, 33 (4), 298-309.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1324&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/324

Number Of Pages


  • 11

Start Page


  • 298

End Page


  • 309

Volume


  • 33

Issue


  • 4

Place Of Publication


  • Sydney, Australia

Abstract


UOW Authors


  •   Seberry, Jennifer
  •   Koukouvinos, Christos (external author)
  •   Lappas, E (external author)
  •   Mitrouli, Marilena (external author)

Publication Date


  • 2001

Citation


  • Seberry, J. R., Koukouvinos, C., Lappas, E. & Mitrouli, M. (2001). On the Complete Pivoting Conjecture for Hadamard Matrices of Small Orders. Journal of Research and Practice in Information Technology, 33 (4), 298-309.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1324&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/324

Number Of Pages


  • 11

Start Page


  • 298

End Page


  • 309

Volume


  • 33

Issue


  • 4

Place Of Publication


  • Sydney, Australia